# SDR DALA1140640627

- Difficulty date: May 31, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AND CORRODED INSIDE STA 760-880 - RBL 24.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 188032 W/O NR 87882750001.
